# SDR PHA2007F00000

- Difficulty date: April 20, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N622PB
- Make and model: Hughes 369D
- Aircraft serial: 880318D
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support
- Part number: 369AT5058
- Condition: Cracked
- Location: T/R Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A REFUELING STOP ON A PART 91 FLIGHT, THE PILOT PLACED HIS FEET ON THE TAIL ROTOR PEDALS AND FELT THEM MOVE.  HIS INSPECTION REVEALED THAT 3 OF THE 4 MOUNT LOCATIONS FOR THE LT TAIL ROTOR PEDAL SUPPORT WERE BROKEN OFF OF THE SUPPORT.  THE UPPER LT, LOWER LT, AND UPPER RT MOUNT LUGS SHEARED AT THE MOUNTING LUG.  THE RT UPPER MOUNT SHOWED EVIDENCE OF STAINING IN THE CRACK AREA INDICATING THAT IT HAD BEEN PARTIALLY BROKEN FOR AN UNKNOWN PERIOD OF TIME.  THIS CRACK WAS NOT VISIBLE DUE TO THE USE OF PROSEAL AS A CORROSION INHIBITER AT THIS LOCATION.  (K)
